# SDR SIMA200410109

- Difficulty date: April 1, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- Engine: Ge CT79B
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 7253707014
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION AND COMPLIANCE OF AD COLD WORK EXPANSION OF HOLES IN FRONT SPAR OF LT AND RT HORIZONTAL STABILIZERS.  DURING THE EDDY CURRENT INSPECTION OF THE RT STABILIZER HOLES THE UPPER IB HOLE SHOWED REJECTABLE INDICATIONS.  OVERSIZED AND COLD WORKED HOLE TO ACCEPT OVERSIZED OF .277.  PERFORMED EDDY CURRENT INSPECTION WITH NO DEFECTS NOTED.  WORK DONE IAW REPAIR STATEMENT.
